MathSciNet Relay Station
MathSciNet bibliographic data
MR610137 (82k:14015) 14F05 (17B35 20G05)
Beĭlinson, Alexandre; Bernstein, Joseph Localisation de $g$-modules. (French) C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 1, 15–18.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement